Research Repository

The economics of conformism

Booth, Alison L (1986) 'The economics of conformism.' Journal of Economic Behavior & Organization, 7 (3). pp. 329-331. ISSN 0167-2681

Full text not available from this repository.
Item Type: Article
Subjects: H Social Sciences > HB Economic Theory
Divisions: Faculty of Social Sciences > Economics, Department of
SWORD Depositor: Elements
Depositing User: Elements
Date Deposited: 18 Jul 2012 10:01
Last Modified: 14 Apr 2022 10:09
URI: http://repository.essex.ac.uk/id/eprint/3215

Actions (login required)

View Item View Item